# SDR SWAA2022022209436

- Difficulty date: August 18, 2019
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32496
- Aircraft time: 48,130 hours, 28,586 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: None
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING AFT TRAILING EDGE CAVITY ABOVE #6 FLAP TRACK ASSY WIGGLE PLATE IS CRACKED / REMOVED AND REPLACED #6 FLAP TRACK ASSY WIGGLE PLATE AT R/H WING AFT TRAILING EDGE CAVITY IAW SRM 51-40-02-0G-0; BOEING DRAWING 115A2781 REV -. RESTORED FINISH ON AREA IAW AMM 51-21-72-370-801; AMM 51-21-41-701
